# SDR GRTA20210414001

- Difficulty date: April 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N195AW
- Make and model: Beech 1900D
- Aircraft serial: UE128
- Aircraft time: 24,368 hours, 32,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Bs 378-393 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15R DISBONDED FROM SKIN BETWEEN FS 378.250 AND 393.250.
